Multidimensional version of the results of Komlos, Major and Tusnady for vectors with finite exponential moments

Результат исследований: Научные публикации в периодических изданияхстатья

34 Цитирования (Scopus)
Язык оригиналане определен
Страницы (с-по)41-108
Число страниц68
ЖурналESAIM: Probability and Statistics
Том2
DOI
СостояниеОпубликовано - 1998

Предметные области Scopus

  • Математика (все)

Цитировать

@article{41a2979526834fb7ad6c03b1b402e140,
title = "Multidimensional version of the results of Komlos, Major and Tusnady for vectors with finite exponential moments",
author = "Zaitsev, {A. Yu.}",
year = "1998",
doi = "10.1051/ps:1998103",
language = "не определен",
volume = "2",
pages = "41--108",
journal = "ESAIM - Probability and Statistics",
issn = "1292-8100",
publisher = "EDP Sciences",

}

Multidimensional version of the results of Komlos, Major and Tusnady for vectors with finite exponential moments. / Zaitsev, A. Yu.

В: ESAIM: Probability and Statistics, Том 2, 1998, стр. 41-108.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Multidimensional version of the results of Komlos, Major and Tusnady for vectors with finite exponential moments

AU - Zaitsev, A. Yu.

PY - 1998

Y1 - 1998

U2 - 10.1051/ps:1998103

DO - 10.1051/ps:1998103

M3 - статья

VL - 2

SP - 41

EP - 108

JO - ESAIM - Probability and Statistics

JF - ESAIM - Probability and Statistics

SN - 1292-8100

ER -